# SDR IPXA09M56572

- Difficulty date: June 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED L/E TELESCOPIC DUCT CUTOUT CRACK AT UPPER LT CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW 57-10-00 FIG 43 SHT 1-5.
